# SDR SWIA20250922019

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 39,084 hours, 25,640 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Loop
- Part number: GG670950023
- Part serial: 00648
- Condition: Faulted
- Location: Bleed Sys
- Part time: 40,645 hours, 27,185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING, SWITCHED TO LT BLEED DUCT CAUTION. RAN QRH.    (FLIGHT 5322)   NO LT BLEED DUCT WARNING NOR CAUTION MESSAGES APPARENT. TROUBLESHOT LT BLEED DUCT WARNING IAW FIM 36-21-01.  INTERROGATED MDC, FLAGGED B1 CODE 349536 (LT BLEED LOOP A FAILED). RAN EVENT LOCATION HISTORY, LOGGED 1 HIT ON LT BLEED LOOP A, MT139 AT 57% ON MOST RECENT LEG (FLIGHT LEG 25633). ALSO LOGGED LT BLEED LOOP B ON FLIGHT LEG 25633 ON MT203 AT 61%. LOGGED A HIT ON FLT LEG 25631 (EARLIER, SAME DAY), ON LT BLEED LOOP A MT 137 AT 79%. PERFORMED INSP OF LT BLEED LOOPS MT 139, MT 203, & MT 137 IAW AMM 36-21-00-910-801-A01. NO DAMAGE NOR VISIBLE SIGNS OF CHAFING ON SURROUNDING AREAS FOUND, ON LOOPS MT203 NOR MT137. FOUND BLEED LOOP MT 139 TOUCHING PLASTIC SPIRAL WRAP, ADJUSTED, NO DAMAGE TO LOOP FOUND. SPACING REQUIREMENTS FOUND TO BE WITHIN LIMITS ON LT BLEED LOOPS. PERFORMED AILC LOOP HEALTH CHECK IAW SPEED LINE TASK CARD 36-900-1002-SKY, FOUND LOOPS TO BE WITHIN LIMITS.
